# SDR ASAA2020091533337

- Difficulty date: September 15, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N621VA
- Make and model: Airbus A320-214
- Aircraft serial: 2616
- Aircraft time: 45,439 hours, 14,287 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160300000
- Part serial: 001
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 231VF TOP SURFACE DELAMINATED.  GROUNDED-YES.   REPAIRED MAIN CABIN FLOOR PANEL 231VF TOP SURFACE DELAMINATION, IAW A320SRM 53-02-00-300-03 PARA 2A AND SRM 53-02-00-283-001.
